Ghent University Academic Bibliography

Advanced

Further results on the asymptotic growth of entire solutions of iterated Dirac equations in R-n

Denis Constales UGent, R DE ALMEIDA and Rolf Krausshar (2006) MATHEMATICAL METHODS IN THE APPLIED SCIENCES. 29(5). p.537-556
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
MATHEMATICAL METHODS IN THE APPLIED SCIENCES
Math. Meth. Appl. Sci.
volume
29
issue
5
pages
537-556 pages
publisher
JOHN WILEY & SONS LTD
Web of Science type
Article
Web of Science id
000236047700003
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.473 (2006)
JCR rank
114/150 (2006)
JCR quartile
4 (2006)
ISSN
0170-4214
language
English
UGent publication?
yes
classification
A1
id
330476
handle
http://hdl.handle.net/1854/LU-330476
date created
2006-04-12 14:22:00
date last changed
2016-12-19 15:44:10
@article{330476,
  author       = {Constales, Denis and DE ALMEIDA, R and Krausshar, Rolf},
  issn         = {0170-4214},
  journal      = {MATHEMATICAL METHODS IN THE APPLIED SCIENCES},
  language     = {eng},
  number       = {5},
  pages        = {537--556},
  publisher    = {JOHN WILEY \& SONS LTD},
  title        = {Further results on the asymptotic growth of entire solutions of iterated Dirac equations in R-n},
  volume       = {29},
  year         = {2006},
}

Chicago
Constales, Denis, R DE ALMEIDA, and Rolf Krausshar. 2006. “Further Results on the Asymptotic Growth of Entire Solutions of Iterated Dirac Equations in R-n.” Mathematical Methods in the Applied Sciences 29 (5): 537–556.
APA
Constales, D., DE ALMEIDA, R., & Krausshar, R. (2006). Further results on the asymptotic growth of entire solutions of iterated Dirac equations in R-n. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 29(5), 537–556.
Vancouver
1.
Constales D, DE ALMEIDA R, Krausshar R. Further results on the asymptotic growth of entire solutions of iterated Dirac equations in R-n. MATHEMATICAL METHODS IN THE APPLIED SCIENCES. JOHN WILEY & SONS LTD; 2006;29(5):537–56.
MLA
Constales, Denis, R DE ALMEIDA, and Rolf Krausshar. “Further Results on the Asymptotic Growth of Entire Solutions of Iterated Dirac Equations in R-n.” MATHEMATICAL METHODS IN THE APPLIED SCIENCES 29.5 (2006): 537–556. Print.